MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE 24 IN. TOUCH SCREEN; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE 24 IN. TOUCH SCREEN; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10003
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal reference number: case (b)(4).This complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that, during cori assisted tka surgery, the screen of one (1) real intelligence tablet turned black, followed by one (1) real intelligence 24 in.Touch screen blinking intermittently.The doctor proceeded with bone resection under these black screens.However, after the procedure was completed, the screens turned back on, allowing the measurement of surgical outcomes.The next day, the devices were checked, and experienced the same issue, even after removing and re-plugging the tablet's connector.The tablet and the touchscreen were tested with another console but still occurred.The procedure was resumed, after a significant delay, with the same devices.No injury was reported as a consequence of this issue.
 
Additional Manufacturer Narrative
The real intelligence 24 in.Touch screen, part number rob10003, serial number (b)(6), used for treatment was not returned for evaluation.A video was provided.The reported problem was confirmed with a visual inspection.The device was blinking intermittently.A complaint history review was performed by part number and similar complaints were identified.A review by serial number was performed and no similar complaints were identified.A review of manufacturing records indicates the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Although the reported problem was confirmed through a visual inspection, a definitive cause could not be determined.Factors contributing to the reported problem may have been associated to loss of power to the touchscreen.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received, the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE 24 IN. TOUCH SCREEN
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key21802105
Report Number3010266064-2025-00082
Device Sequence Number9251062
Product Code OLO
UDI-Device Identifier00885556756256
UDI-Public885556756256
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberROB10003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date04/08/2025
Supplement Report FDA Received Date04/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROB10024 / SERIAL NUMBER (B)(6)
Patient SexUnknown